# SDR SWIA2020082051906

- Difficulty date: July 31, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING PANEL 642AZ IS CORRODED   (C-CHECK) RO 8/18/2020    REMOVED CORROSION FROM RH WING PANEL 642AZ REF CRJ700 SRM. ORIGINAL MATERIAL THICKNESS IS 0.063? REF CRJ700 SRM. REMAINING MATERIAL THICKNESS IS 0.050Â€? USING TOOL TUC7498 DUE 31-JAN-21. MATERIAL REMOVED IS 0.013?. MATERIAL IS OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS FOUND. ORDERED AND RECEIVED REPLACEMENT PANEL 642AZ PART# CC670-10334-4. LOCATED FASTENER HOLES IN REPLACEMENT PANEL 642AZ REF CRJ700 SRM.
